# SDR DALA2024070506793

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 73,767 hours, 29,743 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cockpit R1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0429134) CRACK AT COCKPIT R/H WINDOW #1 FRAME UPPER OTBD CORNER. C/W ER/A 618805-14AD REV ORIGINAL SECTION I.
